None found.

  • Size

    12 oz

    Description

    Other Information: Each 30 ml dose cup contains: sodium 38 mg. Store at 68-77 degrees F (20-25 degrees C). Misc: Pain Reliever - Fever Reducer: Acetaminophen; Cough Suppressant: Dextromethorphan HBr; Antihistamine: Doxylamine Succinate. Quality guaranteed. Compare to Vicks Nyquil active ingredients. Questions or comments? 1-888-423-0139. Gluten free. Quality guaranteed. Alcohol 10%.

    Identifier

    00036800367265

    SKU/UPC

    3680036726

    Manufacturer

    Topco

    Brand

    TopCare
  • Size

    20 ct

    Description

    Other Information: Tamper Evident: Do not use if carton is open or if printed seal on blister is broken or missing. Store at 68-77 degrees F (20-25 degrees C). Misc: 600 mg guaifenesin & 30 mg dextromethorphan HBr extended-release bi-layer tablets. Controls cough. Thins and loosens mucus. Questions? 1-866-Mucinex (1-866-682-4639). You may also report side effects to this phone number. Health. Hygiene. Home. Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org. Please visit the web site www.mucinex.com. Made in England.

    Identifier

    00363824056203

    SKU/UPC

    36382405620

    Manufacturer

    Reckitt Benckiser

    Brand

    Mucinex
  • Size

    18 ea

    Description

    Temporarily relieves sinus congestion and pressure. Temporarily relieves nasal congestion due to the common cold, hay fever or other upper respiratory allergies. Compare to sudafed pe nasal decongestant active ingredient. Nasal & sinus congestion, sinus pressure See new dosing directions Quality guaranteed: this topcare product is laboratory tested to guarantee its highest quality. Maximum strength. Non -drowsy

    Identifier

    00036800118515

    SKU/UPC

    3680011851

    Manufacturer

    TOPCO

    Brand

    TOP CARE®
  • Size

    4 oz

    Description

    Other Information: Each 10 ml contains: sodium 7 mg. Store at 68-77 degrees F (20-25 degrees C). Do not refrigerate. Misc: Dextromethorphan HBr (Cough Suppressant). Guaifenesin (Expectorant). Relieves: cough; mucus. Non-drowsy. For ages 12 & over. Questions or comments? call weekdays from 9 AM to 5 PM EST at 1-800-762-4675. Use dosage cup included. For most recent product information, visit www.Robitussin.com. Robitussin liquid formula provides soothing action and targets the source of your cough - plus relieves your chest congestion. Should be 18 or older to purchase. Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org.

    Identifier

    00300318736128

    SKU/UPC

    30031873612

    Manufacturer

    Pfizer

    Brand

    Robitussin
  • Size

    8 fl oz

    Description

    Other Information: Each 30 ml contains: sodium 92 mg. Store at room temperature and do not refrigerate. Misc: Acetaminophen, Phenylephrine HCl, Doxylamine Succinate, Dextromethorphan HBr. Headache, fever, sore throat, minor aches & pains. Nasal/sinus congestion & sinus pressure. Sneezing, runny nose. Cough. Nighttime relief. Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org. www.vicks.com.

    Identifier

    00323900038141

    SKU/UPC

    32390003814

    Manufacturer

    P & G

    Brand

    Vicks
  • Size

    20 ct

    Description

    Other Information: Store between 68-77 degrees F (20-25 degrees C). Misc: 600 mg guaifenesin. Relieves chest congestion. Thins and loosens mucus. Immediate and extended release. Health. Hygiene. Home. Questions? 1-866-Mucinex (1-866-682-4639). You may also report side effects to this phone number. Unique Bi-Layer Tablet: immediate-release layer; extended-release layer. Choose from the Mucinex line of products to treat your symptoms. Please visit our web site www.mucinex.com. Made in England.

    Identifier

    00363824008202

    SKU/UPC

    36382400820

    Manufacturer

    Reckitt Benckiser

    Brand

    Mucinex
  • Size

    8 oz

    Description

    Other Information: Each 15 ml contains: sodium 46 mg. Store at room temperature and do not refrigerate. Misc: Acetaminophen, Phenylephrine HCl, Dextromethorphan HBr. Headache, fever, sore throat, minor aches & pains. Nasal congestion. Cough. Alcohol free. Powerful non-drowsy relief. Fast multi-symptom relief. Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org. www.vicks.com.

    Identifier

    00323900014350

    SKU/UPC

    32390001435

    Manufacturer

    P & G

    Brand

    Vicks
  • Size

    16 ct

    Description

    Other Information: Store at room temperature. Misc: Powerful non-drowsy relief. Multi-symptom relief. Acetaminophen, Phenylephrine HCl, Dextromethorphan HBr. Headache, fever, sore throat, minor aches & pains. Nasal congestion. Cough. Non-drowsy. www.vicks.com. Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org. Made in Canada.

    Identifier

    00323900014428

    SKU/UPC

    32390001442

    Manufacturer

    P & G

    Brand

    Vicks
  • Size

    24 ct

    Description

    Other Information: Each Caplet Contains: sodium (3 mg). Store between 68-77 degrees F (20-25 degrees C). Do not use if carton is opened or if blister unit is broken. Misc: Acetaminophen, phenylephrine HCl, guaifenesin - pain reliever/fever reducer, nasal decongestant, expectorant. Sinus pressure + congestion. Sinus headache. Chest congestion. Formerly named Sudafed PE Triple Action. Non-drowsy. The makers of the Sudafed family of products have been dedicated to reducing sinus pressure for over 50 years. Learn more about our full range of effective sinus products at Sudafed.com. sudafed.com. Does not contain pseudoephedrine. Made in Italy.

    Identifier

    00300450580252

    SKU/UPC

    30045058025

    Manufacturer

    McNeil PPC

    Brand

    Sudafed
  • Size

    16 ea

    Description

    Misc: Multi-symptom relief. Pain reliever - Fever reducer/acetaminophen. Cough suppressant/dextromethorphan HBr. Antihistamine/doxylamine Succinate. Alcohol free. Quality guaranteed. Compare to Vicks NyQuil active ingredients (This product is not manufactured or distributed by Procter & Gamble, distributor of Vicks NyQuil). See new warnings. Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org. This Top Care product is laboratory tested to guarantee its highest quality. Your total satisfaction is guaranteed. www.topcarebrand.com. Convenient reclosing tab. Gluten free. Made in Canada.

    Identifier

    00036800367357

    SKU/UPC

    3680036735

    Manufacturer

    Topco

    Brand

    TopCare
  • Size

    12 fl oz

    Description

    Other Information: Each 30 ml dose cup contains: potassium 5 mg, sodium 37 mg. Store at room temperature. Misc: Powerful nighttime relief. Acetaminophen, doxylamine succinate, dextromethorphan HBr. Headache, fever, sore throat, minor aches & pains. Sneezing, runny nose. Cough. Alcohol 10%. Fast multi-symptom relief. www.vicks.com. Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org.

    Identifier

    00323900014268

    SKU/UPC

    32390001426

    Manufacturer

    P & G

    Brand

    Vicks
  • Size

    8 oz

    Description

    Other Information: Each 15 ml contains 7 mg sodium. Store at 68-77 degrees F (20-25 degrees C). Misc: Pain reliever - fever reducer: Acetaminophen. Cough suppressant: Dextromethorphan HBr. Nasal decongestant: Phenylephrine HCl. See new warnings. Quality guaranteed. Compare to Vicks DayQuil active ingredients (This product is not manufactured or distributed by Procter & Gamble, distributor of Vicks DayQuil). Alcohol free. Antihistamine free. Non-drowsy. Questions or comments? 1-888-423-0139. Gluten free. This Top Care product is laboratory tested to guarantee its highest quality. Your total satisfaction is guaranteed. Questions or comments? 1-888-423-0139. Questions: 1-888-423-0139. www.topcarebrand.com. Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org.

    Identifier

    00036800367326

    SKU/UPC

    3680036732

    Manufacturer

    Topco

    Brand

    TopCare
  • Size

    8 oz

    Description

    Other Information: Each 30 ml dose cup contains: sodium 39 mg. Store at 68-77 degrees F (store at 20-25 degrees C). Misc: See new warnings. Pain Reliever - Fever Reducer: Acetaminophen; Cough Suppressant: Dextromethorphan HBr; Antihistamine: Doxylamine succinate. Quality guaranteed. Compare to Vicks Nyquil active ingredients (This product is not manufactured or distributed by Procter & Gamble, distributor of Vicks NyQuil). Gluten free. This Top Care product is laboratory tested to guarantee its highest quality. Your total satisfaction is guaranteed. Parents: Lean about teen medicine abuse. www.StopMedicineAbuse.org. Questions or comments? 1-888-423-0139. Alcohol 10%.

    Identifier

    00036800367234

    SKU/UPC

    3680036723

    Manufacturer

    Topco

    Brand

    TopCare
  • Size

    8 oz

    Description

    Other Information: Each 30 ml dose cup contains: sodium 38 mg. Store at 68-77 degrees F (20-25 degrees C). Misc: Pain Reliever - Fever Reducer: Acetaminophen; Cough Suppressant: Dextromethorphan HBr; Antihistamine: Doxylamine succinate. See new warnings. Quality guaranteed. Compare to Vicks Nyquil active ingredients (This product is not manufactured or distributed by Procter & Gamble, distributor of Vicks NyQuil). Gluten free. This Top Care product is laboratory tested to guarantee its highest quality. Your total satisfaction is guaranteed. Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org. Questions or comments? 1-888-423-0139. Alcohol 10%.

    Identifier

    00036800367258

    SKU/UPC

    3680036725

    Manufacturer

    Topco

    Brand

    TopCare
  • Size

    6 ct

    Description

    Theraflu® Multi-Symptom Severe Cold Tea. Lipton® Green Tea & Honey Lemon Flavors. Acetaminophen-Pain Reliever/Fever Reducer. Dextromethorphan HBr-Cough Suppressant. Phenylephrine Hcl-Nasal Decongestant. Nasal Congestion. Sore Throat Pain. Cough. Headache. Body Ache. Fever. Theraflu® provides powerful relief from your severe cold and flu symptoms. Uses: Temporarily relieves these symptoms due to cold: Minor aches and pains, Minor sore throat pain, Headache, Cough due to minor throat and bronchial irritation. Temporarily reduces fever. Read all warnings and directions on carton before use. Keep carton for reference. Do not discard. Other information: Each packet contains: Potassium 10 mg, sodium 19 mg. Phenylketonurics: Contains phenylalanine 20 mg per packet. Lipton is a registered trademark of the Unilever Group of Companies and is used under licence. Questions or comments call 1-800-452-0051. Parents: Learn about teen medicine abuse www.stopmedicineabuse.org. www.theraflu.com. ©2015.

    Identifier

    00300676426068

    SKU/UPC

    30067642606

    Manufacturer

    Novartis Consumer Health, Inc.

    Brand

    Theraflu
  • Size

    4 oz

    Description

    Helps loosen phlegm (mucus) and thin bronchial secretions to drain bronchial tubes. Temporarily relieves these symptoms occurring with a cold: nasal congestion, cough due to minor throat and bronchial irritation. *This product is not manufactured or distributed by wyeth consumer healthcare, distributor of robitussin cough & cold cf. This topcare product is laboratory tested to guarantee its highest quality. Your total satisfaction is guaranteed. Alcohol free. Ages 12 & over. For adults. Cough & cold. Non-drowsy. Relieves: coughs, stuffy nose, chest congestion/mucus. Compare to robitussin cough & cold cf active ingredient.

    Identifier

    00036800771314

    SKU/UPC

    3680077131

    Manufacturer

    TOPCO

    Brand

    TOP CARE®
  • Size

    4 fl oz

    Description

    Other Information: Each 10 ml Contains: sodium 5 mg. Store at 68-77 degrees F (20-25 degrees C). Do not refrigerate. Alcohol-free. Misc: Peak cold. Dextromethorphan HBr (cough suppressant). Guaifenesin (expectorant). Specially formulated for diabetics. For ages 12 & over. Relieves: cough; mucus. Non-drowsy. Dye-free. Questions or comments? Call weekdays from 9 am to 5 pm EST at 1-800-762-4675. For most recent product information, visit www.robitussin.com. Robitussin liquid formula provide soothing action and targets the source of your cough - plus relieves your chest congestion. Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org.

    Identifier

    00300318737125

    SKU/UPC

    30031873712

    Manufacturer

    Pfizer

    Brand

    Robitussin
  • Size

    20ct

    Description

    Alka-Seltzer Plus® Severe Sinus Congestion & Cough Day/Night Liquid Gels. See new warning. Non drowsy day: Acetaminophen/pain reliever-fever reducer. Dextromethorphan hydrobromide/cough suppressant. Phenylephrine HCl/nasal decongestant. Nasal & sinus congestion. Sinus pressure. Headache & body ache. Cough. Night: Acetaminophen/pain reliever-fever reducer. Dextromethorphan hydrobromide/cough suppressant. Doxylamine succinate/antihistamine. Phenylephrine HCl/nasal decongestant. Sinus congestion & pressure. Headache & pain. Runny nose & sneezing. cough. Does not contain aspirin. Bayer, the Bayer Cross and Alka-Seltzer Plus are registered trademarks of Bayer. Alka-Seltzer Plus® Severe Sinus Congestion & Cough Day Liquid Gels: Uses: Temporarily relieves these symptoms due to a cold or flu: Nasal congestion. Sinus congestion and pressure. Headache. Minor aches and pains. Cough. Sore throat. Helps clear nasal passages and shrinks swollen membranes. Temporarily reduces fever. Alka-Seltzer Plus® Severe Sinus Congestion & Cough Night Liquid Gels: Uses: Temporarily relieves these symptoms due to a cold or flu: Nasal congestion. Sinus congestion and pressure. Headache. Minor aches and pains. Cough. Sore throat. Runny nose. Sneezing. Helps clear nasal passages and shrinks swollen membranes. Temporarily reduces fever. Parents: Learn about teen medicine abuse. www.stopmedicineabuse.org. Alka-Seltzer Plus® Severe Sinus Congestion & Cough Day Liquid Gels: Questions or comments 1-800-986-0369 (Mon-Fri 9AM - 5PM EST).

    Identifier

    00016500555322

    SKU/UPC

    1650055532

    Manufacturer

    Bayer HealthCare Consumer Care

    Brand

    Alka-Seltzer Plus
  • Size

    24 ea

    Description

    Top care® cold head congestion pain reliever/nasal decongestant cough suppressant contains 3 medicines: headache/sore throat - acetaminophen, nasal congestion - phenylephrine HCI & coughing - dextromethorphan hbr. Temporarily relieves these common cold symptoms: cough, sore throat, headache, minor aches and pains, nasal congestion, sinus congestion and pressure and helps clear nasal passages. Temporarily relieves cough, sore throat, headache. Helps clear nasal passages. Compare to tylenol® cold head congestion daytime active Ingredients.

    Identifier

    00036800118003

    SKU/UPC

    3680011800

    Manufacturer

    TOPCO

    Brand

    TOP CARE®
  • Size

    16 ct

    Description

    Other Information: Store at room temperature. Misc: Acetaminophen, doxylamine succinate, dextromethorphan HBr. Aches, fever & sore throat. Sneezing, runny nose. Cough. www.vicks.com. Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org. Made in Canada.

    Identifier

    00323900014398

    SKU/UPC

    32390001439

    Manufacturer

    P & G

    Brand

    Vicks
  • Size

    12 fl oz

    Description

    Other Information: Each 15 ml Contains: sodium 18 mg. Store at 68-77 degrees F (20-25 degrees C). Misc: Dextromethorphan HBr - cough suppressant, doxylamine succinate - antihistamine, acetaminophen - pain reliever/fever reducer. Decongestant-free cold symptom relief for people with high blood pressure. Relieves: sore throat; cough; sneezing; runny nose; body aches, pains, headache and fever. Alcohol 10%. See new warnings information. Questions or comments? 1-800-317-2165 (Mon-Fri 9 am-5 pm EST). Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org.

    Identifier

    00041100808844

    SKU/UPC

    4110080884

    Manufacturer

    Bayer Consumer Care

    Brand

    Coricidin
  • Size

    24 ct

    Description

    Other Information: Each caplet contains: sodium 3 mg. Store between 68-77 degrees F (20-25 degrees C). Do not use if carton or blister unit opened or broken. Misc: Acetaminophen, dextromethorphan HBr, phenylephrine HCl, guaifenesin. Pain reliever-fever reducer, cough suppressant, nasal decongestant, expectorant. For adults. Head + body aches. Fever + sore throat. Cough. Nasal congestion. Mucus + chest congestion. See new warning. Heritage of care. History of relief. How can we help? 1-877-895-3665. Snap this code or text tycold3 to 87715. MSG & data rates may apply. Text help for help. Text stop for stop. Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org. Questions or comments? Call 1-877-895-3665 (toll-free) or 215-273-8755 (collect). Made in Italy.

    Identifier

    00300450270269

    SKU/UPC

    30045027026

    Manufacturer

    McNeil PPC

    Brand

    Tylenol